CureZone   Log On   Join
sunburn more easily this year.....
 

Free Clark DVD!
Order this free DVD that includes a testimonial by former State Repres...



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Dr. Clark Shop
Hulda Clark Cleanses



Free Remineralizing Tooth Powder!
Best Teeth Remineralization, Strengthening, and Clea...



Natural, Soothing, Progesterone Oil
Supplementation and Hormone Balancing Based on the...


More
More
cougar Views: 2,645
Published: 10 years ago
 

sunburn more easily this year.....


Last summer, I was taking 50mg Iodoral and applying quite a bit of SSKI topically. I tanned really well. I was not taking vitamin D.

The summer before that I took Vitamin D because my level was so low and I tanned well for the first time in years.

So this year I was looking forward to tanning well again and it seems I am burning more easily. Hmmmmm......
I have been taking about 150mg of Iodoral the past month or so and it seemed to be working well. But now I am wondering what is going on....????

Too much IodiNe? Too much detox? Not enough of something else?

I found this piece below because of a GinaGirl post
it is from: http://www.iodine4health.com/overviews/clinicians/vickery_clinician.htm


*****
”I have also noted an apparent connection between bringing sufficient Iodine to a bromine plugged thyroid, and the vitamin D metabolism of the body. Although I am unaware of the exact mechanism, it seems clear that the calcitonin/parathyroid hormone/Vitamin D/calcium balance in the body changes as people on Iodine loading programs often register as vitamin D deficient when they did not previously. It is interesting to note that when people are given calcitonin as part of an osteoporosis program one of the side effects mentioned is a “flushing sensation of the skin” I have had two Iodine loading, high bromine patients who during the lowering of their bromine levels registered as iodine deficient and mentioned “a sunburn flushed feeling on the skin of their faces, arms and back” This flushing disappeared with vitamin D3 supplementation at 2000 iu daily for a limited period of time. Just an observation.
****


I am also having some structural pain stuff, Joints, knee and tightness and weakness similar to what I had several years ago when my D got in the cellar.

But, and here is the kicker, when I got my D up to about 80 two summer ago, one day my quad went into failure mode and I had to stop taking the D. I waited awhile and after a month or so started taking D again at lower doses and it happened again on vacation on a hike. I had to limp for several miles in a lot of pain. After that experience I haven't taken D since.

My minerals are quite screwed up and that is why I keep talking up heavy metals here, those issues got worse after my fillings came out. And I share that because I know that Vitamin D helps minerals move out of cells and into serum...at least Calcium anyway.

Ahhhhhhhhhhhh
I was so excited that Iodine seemed to be making the Vitamin D work better for me and now I don't know what is going on........sigh


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.266 sec, (2)